... back surgeries, and eas prescribed baclofen which causes me to well and vomit is this a known side effect, and is there anyone out there that knows of a physician that that I can go to other then kaiser
It is a common side effect. Baclofen can be hard for some people to take. The insurance company thinks they're saving you from addiction by not allowing you to have soma, so they give you stuff that makes you vomit. Does it help your back? I am personally tired of insurance companies practicing medicine. Believe me their drs are the insurance company, they can't think for themselves. Sorry I can't help with the dr. If you want to pay out of pocket a private pain dr might help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2010 • 1 answer
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
Posted 20 Apr 2011 • 3 answers
Posted 9 Jun 2011 • 4 answers
I have recently been diagnosed with ms and have been on Baclofen for around 3 weeks, working up from
Posted 17 Jul 2011 • 2 answers
Posted 16 Jan 2015 • 7 answers